# SDR UPS03840147

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FUSELAGE SKIN IS CRACKED AT STA 1734 ABOVE LONG 16L.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED DOUBLER, FILLER, AND FINGER DOUBLERS IAW SRM 53-2-1 FIG 7.
